Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffer from low platelet count. Taking testosterone injections and cielas. Advice?

8 months ago I was constantly wet with sweat working with a tractor in the hot sun. I was drinking filtered water only. I don't think I had a heat stroke was too hot. I was taking Testosterone injections and Cielas. I went in to have my testosterone tested which was good. The CBC showed my platelets at 129 so the clinic stopped the T injections. March 5th my T was getting low and platelets were 116 I had another test the last week of march T was 38 platelets 123 I feel good but I cal tell my T is low.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

at this point in time, other causes of low platelet counts must be excluded before continuing to ascribe this decrease to the drug. Continuous drop of the platelet count below 50 could lead to spontanoeus bleeds. A bone marrow might be needed at some point in time to be sure it s not due to a bone malignancy. decreased levels of erythropoeitin due to kidney disease could explain anemia, if it exists and decreased platelets.

The opinion of a hematologist will be most welcome now. Thanks and jope this helps. Kind regards.

Bain LE, MD.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor